# SDR SWAA2022083047430

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737
- Aircraft serial: 42521
- Aircraft time: 28,446 hours, 13,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERIOR EMERGENY LIGHT @ AFT CARGO INOP. / [01] RELAMPED RIGHT SIDE EXTERIOR EMERGENCY LIGHT @ AFT CARGO IAW SIP AND AMM 33-51-00. OPS CHECK NORMAL.
